Pacific Journal of Mathematics

Finite transformation formulae involving the Legendre symbol.

Kenneth S. Williams

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 559-568.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976448

Mathematical Reviews number (MathSciNet)
MR0269618

Zentralblatt MATH identifier
0207.05501

Subjects
Primary: 10.43

Citation

Williams, Kenneth S. Finite transformation formulae involving the Legendre symbol. Pacific J. Math. 34 (1970), no. 2, 559--568. https://projecteuclid.org/euclid.pjm/1102976448


Export citation

References

  • [1] H. Davenport, On certain exponential sums, J. fur Math. 169 (1933), 158-176.
  • [2] G. I. Peremuter, On certain sums of characters, Uspehi Mat. Nauk. 18 (1963),. 145-149.
  • [3] H. Rademacher, Lectures on elementary number theory, Blaisdell, 1964.
  • [4] H. Salie, ber die Kloostermanschen Summen S(u9 v; q), Math. Zeit. 34 (1931), 91- 109.